# SDR SWIA202056303

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 9 HAS MINOR CORROSION FROM FS 409.00 +128 TO FS 559.00 (C-CHECK) RO 2/17/2021.  REPAIRED AREA OF CORROSION AT LBL 9 BETWEEN FS 409.00+128 TO FS 559.00 IAW REO 601R-53-41-2846 REV -- DATED 2021-01-22, SKYWEST TASK CARD 51-900-1003-SKY AND FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
